T Nation

First Self Injection


after giving it some serious thought, i decided to enhance my hrt for a little while. i will now inject myself once @ 250mg, and let the doc do the other 200 per week. i figured i would go with a wed.(200mg) sat.(250mg) schedule.

i have 17 250mg vials of testoprim d. no pain so far(day 1), but i have been getting a weekly injection of depo-t for about 7 months now so i think i'm used to it. because of the reations i have heard about im going to have the doc start injecting the depo in my quads and i'll use my glutes for the testo d.

i couldnt find much usefull info about how to just boost hrt and what pct to run, the best i got was to taper the dose back to normal. any suggestions at what rate i should taper back? i also have an appointment with the doc in the am so i can get some clomid or nolvadex. which do you think i would need and what dose should i use. i have been having some problems with sensativity, so i think my E level is up.

about the injection....

Out of nowhere i just decided today was the day, i've been holding the gear for about three months now as i planned to use it. i dont like to make mistakes, especially when it comes to my health. so i grabbed the box of goodies, loaded an amp, swabbed up, sweated for a minute...changed my mind, then changed it again, i brought the needle close then backed it off again, then i just said fuck it and took a breath and pushed that sucka in.

nothing! no pain no nothing. i even chilled and went super slow and thought about it while i did it. it doesnt hurt when i get it at the doc, but doing it myself was really creeping me out. all in all it was a piece of cake. i'm a nut about infection so i keep everything super clean. i swab down all the equipment before i use it with alcohol.\

thanks for the help


Welcome bro, it only gets easier.

Now what do you mean when you say "problems with sensitivity?" Also a good idea to get nolva regardless, either from your doc or elsewhere.


What can I say... you're a pussy.
Hopefully you'll get better.
Welcome to the club.


Haha I did the same thing my first time. Where did you inject btw?


I started my first cycle 2 weeks ago...
Man I was sweating the poke, and then after a few times I was so suprised how easy it was...
I actually look forward to it now... O well just thought I would drop my 2 cents in...
Part of the dark side now...

Have a great day!!!



hopefully you'll leave.

mazilla, i would consider some type of aromatase inhibitor while on the boosted part of your HRT. there is no post cycle therapy as you are just going back to your normal HRT after.

one thing though, i would consider shooting every 3 days while doing HRT. this will keep your test levels more stable and avoid some of the estrogen conversion issues.

check out some estrogen reducing/modifying supplements too, i have seen cases where the 3 day injection protocol and the supps were enough to keep things in check (rez-v is one, at least 300mg a day, there are others such as diindole methane and it is contained in SAN estrodex).

as for the injections, it is surprising how much easier it is to give oneself injections than you thought and of course all the mind fuckery that goes along with the first one, no doubt influenced by a painful or poorly placed previous shot by medical personel.


i took it to the glute. it's a little sore if i rest on it, but no big deal. i dont see what all the hype is about testoprim d, im feelin fine.

any input on the taper down question...anybody? if not i think i'm just gonna drop it out at once. the 200 a week from the doc + the adex or clomid i get today should be enough.


I did my first shot in a shit hole bathroom in Tijuana Mexico. If that wasn't bad enough i used the freak'n 18ga horse needle that came with the Sust'250 redi-ject. Can you say OUCH!!! Some of you guys might remember those....


mazilla ubl0 gave you good advice. Since you will never be off your primary need would be an AI more than a SERM. A-dex or aromasin at very low doses might be all you need.

Also does your MD know you are supplementing your HRT shots?


Watch out, if your doc doesn't know and he orders bloodwork he's gonna be real surprised at your numbers.
I know as I've played the same game myself and he stopped my HRT!!!!!


Yup. If he orders bloodwork you better suddenly need to go on vacation for a month or so, otherwise you'll be cutoff.


as a matter of fact, i might have to hold the next injection. i just went in to have them up my dose, and get a'dex but my doc was on vacation. the other guy didnt want to deal so he is sending me to an endo. they just did free test last wed, but i imagine the endo will do his own set of tests as i dont have a baseline E level yet. am i right in assuming he will?

at this point i have taken 350mg 100 from the doc and the other 250 of mine. how long should i wait before i go see him? i could also skip next weeks injection at the doc so i will be low for sure and make my appointment sooner so i can get back on track.


Just to clarify, I suggested securing some nolva (raloxifene also sounds promising) to reverse any gyno symptoms that might appear and not for LH recovery or routine estrogen control.


Well I didnt quite get the shit hole bathroom and all that. But for my first self injection it was test enan with a 1.5 inch 20 guage needle. It feels more like a 20 guage shotgun got me in my ass cheek.


Check out this link to figure when you you should have your b/w done.


I suggest you put in the HRT numbers only to see the results over time, then put in the modified numbers to see how long it takes to get to "required" numbers.



thanks for the link. i think i got lucky this time. i called to make an app. for the endo and he is booked until sept 18. my only 250mg shot was on aug 22nd, so i think i have plenty of time to normal out.


nice link.


you should be fine, i would say a week and a half is about the closest you can cut it and get away with it.


pfff, nothing like getting ready to start a cycle and having to take a month long break after the first shot. the suspense is killing me....


The doctor's office might notice the needle marks. High T levels with elevated E can make you feel like crap. AI is not optional. Otherwise you might feel worse off. Some on TRT with high T&FT levels can feel worse than before starting TRT.

200mg/wk from your doc? He might be planning to cut that back anyways. 100mg/wk took me to 886pg/ml.

You are ok with shrinking testicles and your scrotum pulling up tight like a little boy's?

When on TRT you are shut down and stay that way. So when you cycle on top of your TRT, you do not to any PCT... simply impossible. The only thing that will keep your testes working is HCG. SERMs are NOT a long term option.

You need at least 1mg adex per week, your TRT and weight suggest that you will need 1.5 - 2.0 mg/wk. With the added gear, all the more so. When you stop the gear, you will need to reduce your adex. You will need E2 serum lab work to know what it happening.

TRT based on T alone is not considered to be good practice, often a recipe for failure.